# SDR A6WA201211204052

- Difficulty date: November 26, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 22,316 hours, 21,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT PATH LIGHTS FORWARD OF ROW 5 AND LOWER EXIT LIGHT AT LEFT WINDOW EXIT DO NOT LIGHT WHEN TURNED ON.  INSPECTED AND FOUND LOOSE CONNECTOR ON FLOOR EMERGENCY LIGHT STRIP.  RECONNECTED AND PERFORMED OPS CHECK IAW CRJ AMM 3-51-00.  OPS CHECK GOOD AT THIS TIME.
